JIANG Xian-hong, DENG Zi-chen, ZHANG Kai, WANG Jia-qi. A Symplectic Approach for Boundary-Value Problems of Linear Hamiltonian Systems[J]. Applied Mathematics and Mechanics, 2017, 38(9): 988-998. doi: 10.21656/1000-0887.370365
Citation: JIANG Xian-hong, DENG Zi-chen, ZHANG Kai, WANG Jia-qi. A Symplectic Approach for Boundary-Value Problems of Linear Hamiltonian Systems[J]. Applied Mathematics and Mechanics, 2017, 38(9): 988-998. doi: 10.21656/1000-0887.370365

A Symplectic Approach for Boundary-Value Problems of Linear Hamiltonian Systems

doi: 10.21656/1000-0887.370365
Funds:  The National Natural Science Foundation of China(11432010)
  • Received Date: 2016-11-24
  • Rev Recd Date: 2017-06-20
  • Publish Date: 2017-09-15
  • A symplectic approach based on canonical transformation and generating functions was proposed to solve boundary-value problems of linear Hamiltonian systems. According to the relationship between the generating function and the state-transition matrix, an interval merge recursive algorithm was constructed to calculate the coefficient matrices of the 2nd-type generating function for linear homogeneous Hamiltonian systems, which was further extended to nonhomogeneous cases. Then the properties of the generating function were used to transform the boundary-value problems to initial-value problems. Finally, the general initial-value problems were solved with the symplectic numerical method to preserve the geometric structure of the Hamiltonian system. Numerical simulations show the validity of the presented approach for linear homogeneous and nonhomogeneous problems, and the advantages of the symplectic numerical method to preserve the intrinsic properties of Hamiltonian systems.
  • loading
  • [1]
    Liberzon D. Calculus of Variations and Optimal Control Theory: A Concise Introduction [M]. Princeton, NJ: Princeton University Press, 2011.
    陈文斌, 程晋, 吴新明, 等. 微分方程数值解[M]. 上海: 复旦大学出版社, 2014.(CHEN Wen-bin, CHENG Jin, WU Xin-ming, et al. Numerical Method of Ordinary Differential Equations [M]. Shanghai: Fudan University Press, 2014.(in Chinese))
    FENG Kang, QIN Meng-zhao. Symplectic Geometric Algorithms for Hamiltonian Systems [M]. Springer Berlin Heidelberg, 2010.
    钟万勰, 吴志刚, 谭述君. 状态空间控制理论与计算中的几个问题——分析结构力学的观点[J]. 航天控制, 2007,25(6): 3-12.(ZHONG Wan-xie, WU Zhi-gang, TAN Shu-jun. Some issues in theory and computation of state-space control—an analytical structural mechanics vewpoint[J]. Aerospace Control,2007,25(6): 3-12.(in Chinese))
    钟万勰, 高强, 彭海军. 经典力学——辛讲[M]. 大连: 大连理工大学出版社, 2013.(ZHONG Wan-xie, GAO Qiang, PENG Hai-jun. Classical Mechanics——Its Symplectic Description [M]. Dalian: Dalian University of Technology Press, 2013.(in Chinese))
    Kobilarov M B, Marsden J E. Discrete geometric optimal control on Lie groups[J]. IEEE Transactions on Robotics,2011,27(4): 641-655.
    Guibout V M, Scheeres D J. Solving two-point boundary value problems using generating functions: theory and applications to optimal control and the study of Hamiltonian dynamical systems[J]. 2003. arXiv: math/0310475.
    Park C, Scheeres D J. Determination of optimal feedback terminal controllers for general boundary conditions using generating functions[J]. Automatica,2006,42(5): 869-875.
    Park C, Scheeres D J, Guibout V. Solving optimal continuous thrust rendezvous problems with generating functions[C]// AIAA Guidance, Navigation, and Control Conference and Exhibit, Guidance, Navigation, and Control and Co-located Conferences . San Francisco, California, 2005.
    WU Zhi-gang, Mesbahi M. Symplectic transformation based analytical and numerical methods for linear quadratic control with hard terminal constraints[J]. SIAM Journal on Control and Optimization,2012,50(2): 652-671.
    彭海军. 计算最优控制的保辛数值方法及其在平动点附近航天器控制中的应用[D]. 博士学位论文. 大连: 大连理工大学, 2012.(PENG Hai-jun. Symplectic numerical method for computational optimal contorl and its application in the control of spacecraft near the libration point[D]. PhD Thesis. Dalian: Dalian University of Technology, 2012.(in Chinese))
    PENG Hai-jun, GAO Qiang, WU Zhi-gang, et al. Symplectic approaches for solving two-point boundary-value problems[J]. Journal of Guidance, Control, and Dynamics,2012,35(2): 653-659.
    PENG Hai-jun, TAN Shu-jun, GAO Qiang, et al. Symplectic method based on generating function for receding horizon control of linear time-varying systems[J]. European Journal of Control,2017,33: 24-34.
    Goldstein H, Poole C P, Safko J L. Classical Mechanics [M]. 3rd ed. San Francisco: Addison-Wesley, 2001.
    Iserles A, Nrsett S P. On the solution of linear differential equations in Lie groups[J]. Philosophical Transactions: Mathematical, Physical and Engineering Sciences,1999,357(1754): 983-1019.
    谭述君, 钟万勰. 非齐次动力方程Duhamel项的精细积分[J]. 力学学报, 2007,39(3): 374-381.(TANG Shu-jun, ZHONG Wan-xie. Precise integration method for Duhamel terms arising from non-homogenous dynamic systems[J]. Chinese Journal of Theoretical and Applied Mechanics,2007,39(3): 374-381.(in Chinese))
    Rao A V, Benson D A, Darby C, et al. Corrigendum: Algorithm 902: GPOPS, a MATLAB software for solving multiple-phase optimal control problems using the gauss pseudospectral method[J]. Acm Transactions on Mathematical Software,2010,37(2). doi: 10.1145/1731022.1731032.
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (762) PDF downloads(887) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint